About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 676871, 12 pages
http://dx.doi.org/10.1155/2012/676871
Research Article

The Optimal Control and MLE of Parameters of a Stochastic Single-Species System

Department of Mathematics, Hubei University for Nationalities, Hubei, Enshi 445000, China

Received 5 May 2012; Revised 4 September 2012; Accepted 20 September 2012

Academic Editor: Garyfalos Papaschinopoulos

Copyright © 2012 Huili Xiang and Zhijun Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huili Xiang and Zhijun Liu, “The Optimal Control and MLE of Parameters of a Stochastic Single-Species System,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 676871, 12 pages, 2012. doi:10.1155/2012/676871